| Model Number |
GIF-EZ1500 |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.However, during the device analysis, the service technician observed a scope error code e315 with a blackout image.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The results of the investigation, it is presumed the likely cause of the e315 error and blackout image is traced to component failure due fluid moisture invasion; however, based on the completed investigation a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.